Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 935390, 14 pages
http://dx.doi.org/10.1155/2008/935390
Research Article

On the Existence of Bright Solitons in Cubic-Quintic Nonlinear Schrödinger Equation with Inhomogeneous Nonlinearity

1Departamento de Matemáticas, E.T.S de Ingenieros Industriales, Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain
2Instituto de Matemática Aplicada a la Ciencia y la Ingeniería (IMACI), Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain

Received 21 April 2008; Revised 3 July 2008; Accepted 4 July 2008

Academic Editor: Mehrdad Massoudi

Copyright © 2008 Juan Belmonte-Beitia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Belmonte-Beitia, “On the Existence of Bright Solitons in Cubic-Quintic Nonlinear Schrödinger Equation with Inhomogeneous Nonlinearity,” Mathematical Problems in Engineering, vol. 2008, Article ID 935390, 14 pages, 2008. https://doi.org/10.1155/2008/935390.